Menopause Community
Hot flashes
About This Community:

This patient support community is for discussions relating to menopause, depression, hormone replacement therapy, hot flashes, mood swing, skin changes, and problems with joints/muscle, memory, sex, sleeping, vagina, and weight.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hot flashes

I am 19 years old, just about two weeks ago I got on the depo shot. I have been on my period for 11 days now spotting on and off. And now I am getting SEVERE hot flashes... I watched my mother go through menopause and my symptoms seem almost identical to hers. Can the depo shot cause you to go through menopausal like symptoms???
563773_tn?1374250139
Hello,
What you are having are hormonal effects of the depo shots and should get better in a few weeks. Depo shots may cause irregularity in periods and they may become heavy, light or may stop altogether. The hot flushes should become better in a few days. If they persist then you should consult a gynecologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
old_before_my_time
370181_tn?1428180348
Blank
RubyWitch
Arlington, WA